# SDR ASAA2018013023359

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 59,613 hours, 27,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE WEB IS CRACKED AT APPROX RBL42. GROUNDED - YES. REPAIRED DAMAGE TO PRESSURE WEB IAW SRM 57-10-10-2R-3 REPAIR 3 ALT 2.
